# SDR AALA201806079005

- Difficulty date: June 6, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 43,751 hours, 16,461 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Torn
- Location: Rt Windshield
- Part time: 34,337 hours, 16,813 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORN PRESSURE SEAL ON THE RIGHT WINDSHIELD.  REPLACED THE WINSHIELD IAW 26C00035015.
